# SDR 98FDEA00481

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0188  STA-MEM - SHORTLY AFTER GEAR SELECTED DOWN HAD FIRE WARN BELL WITH NO ASSOCIATED LIGHTS.  LANDED AND MEMPHIS FIRE CREW INSP A/C, FOUND NO EVIDENCE OF FIRE.  APPROXIMATELY 30 SECONDS AFTER GEAR EXTENSION.  FOUND CONDENSATION ON CONNECTOR.  DISCONNECTED AND CLEANED WITH CONTACT CLEANER OPERATIONAL CHECKED SYSTEM AS PER AIRCRAFT M/M CHAPTER 26 REFERENCE.  SYSTEM OPERATION CHECKED NORMAL AT THIS TIME.  AIRCRAFT OK FOR RETURN TO SERVICE.
